C   Z   A   S   O   P   I   S   M   A        E   L   E   K   T   R   O   N   I   C   Z   N   E        A   G   H English Version  




Vol. 25/2 (2005)

Spis treści
Instruction for authors

Stanisław Białas

A Necessary and Sufficient Condition for σ-Hurwitz Stability of the Convex Combination of the Polynomials
Opuscula Math. 25 (2005), 165-168   Pełny tekst/Article:   pdf  pdf    (96kB)

Bogusław Bożek, Czesław Mączka

Calculation of Distribution of Temperature in Three-dimensional Solid Changing its Shape During the Process
Opuscula Math. 25 (2005), 169-179   Pełny tekst/Article:   pdf  pdf  (187kB)

Stanisław Formella

A Note on Geodesic and Almost Geodesic Mappings of Homogeneous Riemannian Manifolds
 Opuscula Math. 25 (2005), 181-187   Pełny tekst/Article:   pdf  pdf  (117kB)

Michał Góra

Convex Compact Family of Polynomials and its Stability
Opuscula Math. 25 (2005), 189-194   Pełny tekst/Article:   pdf  pdf  (376kB)

Lech Górniewicz

Solving Equations by Topological Methods
Opuscula Math. 25 (2005), 195-225   Pełny tekst/Article:   pdf  pdf  (279kB)

Julian Janus

A Singular Nonlinear Boundary Value Problem with Neumann Conditions
Opuscula Math. 25 (2005), 227-241   Pełny tekst/Article:   pdf  pdf  (170kB)

Cornelis van der Mee, Vjacheslav Pivovarchik

The Sturm-Liouville Inverse Spectral Problem with Boundary Conditions Depending on the Spectral Parameter
Opuscula Math. 25 (2005), 243-260   Pełny tekst/Article:   pdf  pdf  (191kB)

Piotr Oprocha

Topological Approach to Chain Recurrence in Continuous Dynamical Systems
 Opuscula Math. 25 (2005), 261-268   Pełny tekst/Article:   pdf  pdf  (129kB)

Beata Orchel

2-biplacement Without Fixed Points of (p,q)-bipartite Graphs
Opuscula Math. 25 (2005), 269-274   Pełny tekst/Article:   pdf  pdf  (123kB)

M. O. Otieno

On Intertwining and w-Hyponormal Operators
Opuscula Math. 25 (2005), 275-285   Pełny tekst/Article:   pdf  pdf  (169kB)

Yarema A. Prykarpatsky, Anatoliy M. Samoilenko, Anatoliy K. Prykarpatsky

The Geometric Properties of Reduced Canonically Symplectic Spaces with Symmetry, their Relationship with Structures on Associated Principal Fiber Bundles and Some Applications. Part 1
Opuscula Math. 25 (2005), 287-298   Pełny tekst/Article:   pdf  pdf  (164kB)

Natalia K. Prykarpatska, Marzena Pytel-Kudela

On the Structure of Characteristic Surfaces Related with Partial Differential Equations of First and Higher Orders. Part 1
Opuscula Math. 25 (2005), 299-306   Pełny tekst/Article:   pdf  pdf  (143kB)

Anna Pudełko

Monotone Iteration for Infinite Systems of Parabolic Equations
Opuscula Math. 25 (2005), 307-318   Pełny tekst/Article:   pdf  pdf  (165kB)

Artur Szymański

A Note on Self-Complementary 4-Uniform Hypergraphs
Opuscula Math. 25 (2005), 319-323   Pełny tekst/Article:   pdf  pdf    (97kB)

Jincai Wang

The Exact Values of Nonsquare Constants for a Class of Orlicz Spaces
Opuscula Math. 25 (2005), 325-332   Pełny tekst/Article:   pdf  pdf  (130kB)

Tomasz S. Zabawa

Existence of Solutions of the Dirichlet Problem for an Infinite System of Nonlinear Differential-Functional Equations of Elliptic Type
Opuscula Math. 25 (2005), 333-343   Pełny tekst/Article:   pdf  pdf  (153kB)

Bohdan Zelinka

Independent set Dominating Sets in Bipartite Graphs
 Opuscula Math. 25 (2005), 345-349   Pełny tekst/Article:   pdf  pdf    (93kB)

Małgorzata Zwonek

A Note on Self-Complementary Hypergraphs
Opuscula Math. 25 (2005), 351-354   Pełny tekst/Article:   pdf  pdf    (96kB)

  footerAGH All rights reserved © 2007-2019 Akademia Górniczo-Hutnicza im. Stanisław Staszica w Krakowie